# SDR DALA2023021001068

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus A300*
- Aircraft serial: 50034
- Aircraft time: 9,074 hours, 4,283 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG ODOR AFTER APU START AND APU BLEED TURNED ON. SMELLED LIKE A SHARPIE MARKER. OCCURED DURING TAXI IN AFTER LANDING. NORMAL LANDING AUTOBRAKE LO BRAKE TEMPS 06 AND LESS. ER NO GO-ODI 21-72, PERFORMED "SMELL OF SMOKE OR FUMES" EFIM SOLUTION #1-09264. COULD NOT DUPLICATE. PERFORMED WORK CARD 0550 -2001 AND EFIM SOLUTIONS # 1-08458, #1-08449, AND #1-08451 FOR " ELIMINATION OF RESIDUAL ODORS". UNABLE TO DUPLICATE SMELL, SUSPECT DEICE FLUID CONTAMINATION AND IS NOW ELIMINATED. C/W MCC CONFERENCE CALL, SUBMITTED SMOKE FORM AND WORK CARD 0550-2001 TO MCC. A/C OK FOR SERVICE. (LP# 9843092)
